MAUDE Adverse Event Report: LIMACORPORATE S.P.A. SMR SHOULDER; REVERSE LINER 40MM +3MM

LIMACORPORATE S.P.A. SMR SHOULDER; REVERSE LINER 40MM +3MM
Model Number 1365.50.815
Medical Device Problem Code Device Dislodged or Dislocated (2923)
Health Effect - Clinical Code Joint Dislocation (2374)
Date of Event 07/08/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Checking the manufacturing charts, no pre-existing anomalies were found in the 69 items belonging to the lot number 22at0nb and sterilization (b)(4).This is the first and only complaint registered on this lot number.We tried to clarify with the complaint source if the dislocation was caused by a sub-optimal choice of the implant made by the surgeon during the primary surgery, but we were unable to recover this information.Therefore, taking into account that: no pre-existing anomalies were found by checking the manufacturing charts of the component removed in the revision surgery hereby reported this is the first and only complaint registered on this lot number.We have no evidence to consider the event as product related.Pms data based on the available pms data, the revision rate of smr reverse liners belonging to the family product code 1360.50.Xxx - 1361.50.Xxx - 1365.50.Xxx due to dislocation is around 0.08%.Based on the root cause analysis performed and according to the relevant pms data, no corrective action is required for this specific case.The manufacturer will continue monitoring the market to promptly detect any further similar issue.Note: this is a combined initial-final mdr.
 
Event or Problem Description
Shoulder revision surgery was performed on (b)(6) 2025, due to dislocation.The surgeon implanted a thicker liner.Therefore, the only component removed and replaced by a new one is the following: smr reverse liner +3mm d.40mm (part code 1365.50.815, lot number 22at0nb, sterilization (b)(4).The other components previously implanted were left in situ: tt augm.360 baseplate #s-r+2mm (part code 1375.15.522, lot number 2211656, sterilization (b)(4).Smr reverse humeral body short (part code 1352.15.005, lot number 2202509, sterilization (b)(4).Smr glenosphere ø 40mm (part code 1374.09.121, lot number 2206405, sterilization (b)(4), smr connector small r (part code 1374.15.305, lot number 2213086, sterilization (b)(4), smr glenoid peg tt small-r #m (part code 1375.14.652, lot number 2213319, sterilization (b)(4).Smr cementless finned stem (part code 1304.15.180, lot number 2209462, sterilization (b)(4).Previous surgery took place on (b)(6) 2022.The patient is a female, date of birth (b)(6) 1951.The event happened in the united states.

Brand Name
SMR SHOULDER
Common Device Name
REVERSE LINER 40MM +3MM
Manufacturer (Section D)
LIMACORPORATE S.P.A.
via nazionale 52
villanova di san daniele, udine 33038
IT  33038
Manufacturer Contact
via nazionale 52
villanova di san daniele, udine 33038
MDR Report Key22872434
Report Number3008021110-2025-00106
Device Sequence Number13358740
Product Code PHX
UDI-Device Identifier08033390102933
UDI-Public8033390102933
Combination Product (Y/N)N
PMA/510(K) Number
K142139
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2022
Device Explanted Year2025
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 08/22/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Device Model Number1365.50.815
Device Lot Number22AT0NB
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date08/22/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown